MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TEMNO ELITE¿; SOFT-TISSUE BIOPSY PROCEDURE KIT

MERIT MEDICAL SYSTEMS, INC. TEMNO ELITE¿; SOFT-TISSUE BIOPSY PROCEDURE KIT
Catalog Number TEVC2015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted when the evaluation is complete.
 
Event or Problem Description
It was reported that during a ct lung biopsy procedure, the needle of the biopsy device broke off inside the patient.A new device was used to complete the procedure.No additional available.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The failure reported by the customer was observed.The root cause being attributable to the equipment used during bonding of these parts.It is likely during manufacturing this particular unit did not have sufficient adhesive applied the device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were found.Nonconformances of this nature are monitored by the operation team.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO ELITE¿
Common Device Name
SOFT-TISSUE BIOPSY PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24957041
Report Number1721504-2026-00023
Device Sequence Number10048184
Product Code KNW
UDI-Device Identifier00884450397763
UDI-Public00884450397763
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEVC2015
Device Lot NumberH3343575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by ManufacturerNot provided
05/15/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/05/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown